# SDR DALA2024091609056

- Difficulty date: September 15, 2024
- Submitted: September 16, 2024
- Operation: Air carrier
- Aircraft: N817NW
- Make and model: Airbus A330-323
- Aircraft serial: 0843
- Aircraft time: 72,768 hours, 9,656 cycles
- System (JASC): 2565 · Escape Slide
- Part: Pin
- Condition: Missing
- Location: Slide
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3317 PASSENGER DOOR 1R ESCAPE SLIDE SAFETY PIN FOUND MISSING. CORRECIVE ACTION: INSTALLED NEW PIN. OK FOR SERVICE. (0557758)
